Faculty of Business, University of Alberta. My thanks to S. Beveridge, D. Fowler, B. Hsu, J. D. Jobson, A. Karolyi, Y. Kim, and especially T. Sydoryk and H. Turtle.
Corrections for Trading Frictions in Multivariate Returns
Article first published online: 30 APR 2012
1989 The American Finance Association
The Journal of Finance
Volume 44, Issue 5, pages 1421–1434, December 1989
How to Cite
KORKIE, B. (1989), Corrections for Trading Frictions in Multivariate Returns. The Journal of Finance, 44: 1421–1434. doi: 10.1111/j.1540-6261.1989.tb02663.x
- Issue published online: 30 APR 2012
- Article first published online: 30 APR 2012
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Type your institution's name in the box below. If your institution is a Wiley customer, it will appear in the list of suggested institutions and you will be able to log in to access content. Some users may also log in directly via OpenAthens.
Please note that there are currently a number of duplicate entries in the list of institutions. We are actively working on fixing this issue and apologize for any inconvenience caused.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!